# SDR SWAA2020041336232

- Difficulty date: April 3, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 59,303 hours, 33,667 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: (SKYLINE DTIP) FOUND PREVIOUS REPAIR AREA; AT LH VAPOR BARRIER; STA 663; LBL 35 DETERIORATED WITH VAPOR BARRIER CRACKS / FABRICATED SEALANT PATCH 3EA WITH FIBERGLASS CLOTH BMS 9-3 TYH2 ST 1581 LOT # 1419982-3; IMPREGNATED WITH BMS 5-95 TY1 LOT # 26526143-113 AND INSTALLED PER SRM 57-10-10-2R-2 PAR. 5(O) STEPS 1-6. 3970R 04/14/20 INSP 21 14APR20 APPLIED A LAYER OF COATING BMS 5-81 TY 2 CL 2 PR 1197 A/B LOT # 27465758-114 OVER SEALANT PATCH AREAS 3EA PER SRM 57-10-10-2R-2 PAR. 5(O) STEP Q.
